# SDR DL73E001428

- Difficulty date: July 29, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- Aircraft time: 34,703 hours, 29,440 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE RIGHT LOW CSD OIL PRESS ILLUMINATED.  T/O WAS DISCONTINUED, AFTER CLEARING RUNWAY THE ENGINE WAS RUN UP, THE ANNUNCIATOR RE-ILLUMINATED.  ANOTHER A/C REPORTED SEVERAL PUFFS OF SMOKE AND SPARKS COMING FROM RIGHT ENGINE.  INSPECTED INLET AND EXHAUST, NO DAMAGE NOTED.  PULLED ENGINE OIL FILTER, NO METAL FOUND.  SERVICED NR 2 CSD TO FULL AND DISCONNECTED.  DEFERRED FOR REPLACEMENT.
